Algebras and Representation Theory

, Volume 17, Issue 6, pp 1635–1655

An Isomorphism Problem for Azumaya Algebras with Involution over Semilocal Bézout Domains



Let R be a semilocal Bézout domain with fraction field F. Assume that 2 is invertible in R. The main result of this article states that R−algebras with involution that become isomorphic over F are already isomorphic over R. We also show that this implies that hermitian or skew-hermitian spaces over an R−algebra with involution without zero divisors that become similar over F, are already similar over R.


Azumaya algebras with involution Central simple algebras with involution Algebraic groups Valuation rings Semilocal Bézout domains (skew-)hermitian spaces Bilinear spaces Multipliers 

Mathematics Subject Classifications (2010)

16H05 16K20 12J20 20G35 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer Science+Business Media Dordrecht 2014

Authors and Affiliations

  1. 1.Department of MathematicsGhent UniversityGhentBelgium

Personalised recommendations